# SDR CALA9900562

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72829
- Make and model: Doug DC-9-82
- Aircraft serial: 49489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON FORWARD BAG BIN DOOR JAMB PAN AT STA 370-427.  A NEW PAN AND DOUBLERS WERE INSTALLED IAW SRM 53-05.
